American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 105 found      Go to page: 1 2 3 4

[1] Leokadia Białas-Cież and Jean-Paul Calvi. Homogeneous minimal polynomials with prescribed interpolation conditions. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] A. V. Gladkaya and O. L. Vinogradov. Entire functions that deviate least from zero in the uniform and the integral metrics with a weight. St. Petersburg Math. J. 26 (2015) 867-879.
Abstract, references, and article information   
View Article: PDF

[3] András Kroó. On multiple extremal problems. Proc. Amer. Math. Soc. 143 (2015) 3939-3949.
Abstract, references, and article information   
View Article: PDF

[4] Emre Alkan. Special values of the Riemann zeta function capture all real numbers. Proc. Amer. Math. Soc. 143 (2015) 3743-3752.
Abstract, references, and article information   
View Article: PDF

[5] L. S. Maergoĭz and N. N. Rybakova. Chebyshev polynomials with zeros on the circle and related topics. St. Petersburg Math. J. 25 (2014) 965-979.
Abstract, references, and article information   
View Article: PDF

[6] Klaus Schiefermayr. A density result concerning inverse polynomial images. Proc. Amer. Math. Soc. 142 (2014) 539-545.
Abstract, references, and article information   
View Article: PDF

[7] Alexandre Eremenko and Peter Yuditskii. Comb functions. Contemporary Mathematics 578 (2012) 99-118.
Book volume table of contents   
View Article: PDF

[8] M. Grau, F. Mañosas and J. Villadelprat. A Chebyshev criterion for Abelian integrals. Trans. Amer. Math. Soc. 363 (2011) 109-129. MR 2719674.
Abstract, references, and article information   
View Article: PDF

[9] V. Indumathi and S. Lalithambigai. A new proof of proximinality for $M$--ideals. Proc. Amer. Math. Soc. 135 (2007) 1159-1162. MR 2262920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] V. A. Malyshev. A theorem on intersection with a $k$-dimensional barycenter. St. Petersburg Math. J. 17 (2006) 635-640. MR 2173938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Fathi B. Saidi. On the proximinality of the unit ball of proximinal subspaces in Banach spaces: A counterexample. Proc. Amer. Math. Soc. 133 (2005) 2697-2703. MR 2146216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] V. Indumathi. Semi-continuity of metric projections in $\ell_\infty$-direct sums. Proc. Amer. Math. Soc. 133 (2005) 1441-1449. MR 2111943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] V. A. Malyshev. Cell structure of the space of real polynomials. St. Petersburg Math. J. 15 (2004) 191-248. MR 2052131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Heinz H. Bauschke and Patrick L. Combettes. Construction of best Bregman approximations in reflexive Banach spaces. Proc. Amer. Math. Soc. 131 (2003) 3757-3766. MR 1998183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Raphaël Cerf and Carlo Mariconda. Chebyshev measures. Proc. Amer. Math. Soc. 125 (1997) 3321-3329. MR 1422852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Liu Li-Shan. Some random approximations and random fixed point theorems for 1-set-contractive random operators. Proc. Amer. Math. Soc. 125 (1997) 515-521. MR 1350953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Andrzej Wisnicki and Jacek Wosko. On relative Hausdorff measures of noncompactness and relative Chebyshev radii in Banach spaces. Proc. Amer. Math. Soc. 124 (1996) 2465-2474. MR 1327052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] David Handel. $2k$-regular maps on smooth manifolds. Proc. Amer. Math. Soc. 124 (1996) 1609-1613. MR 1307524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Goran Peškir. Best constants in Kahane-Khintchine inequalities for complex Steinhaus functions . Proc. Amer. Math. Soc. 123 (1995) 3101-3111. MR 1283561.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Frank Deutsch and Jun Zhong. Best comonotone approximation . Trans. Amer. Math. Soc. 344 (1994) 617-627. MR 1260201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Lawrence G. Brown and Bradley J. Lucier. Best approximations in $L\sp 1$ are near best in $L\sp p,\ p<1$ . Proc. Amer. Math. Soc. 120 (1994) 97-100. MR 1107269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] P. M. Gauthier and D. Zwick. Best uniform approximation by solutions of elliptic differential equations . Trans. Amer. Math. Soc. 342 (1994) 359-374. MR 1152322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Ronald M. Mathsen and Vasant A. Ubhaya. Generalized convex functions and best $L\sb p$ approximation . Proc. Amer. Math. Soc. 114 (1992) 733-740. MR 1088444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] András Kroó and Franz Peherstorfer. On the distribution of extremal points of general Chebyshev polynomials . Trans. Amer. Math. Soc. 329 (1992) 117-130. MR 1012514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. M. Wilson and D. Zwick. Best approximation by subharmonic functions . Proc. Amer. Math. Soc. 114 (1992) 897-903. MR 1092929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Gerald Beer and Roberto Lucchetti. Convex optimization and the epi-distance topology . Trans. Amer. Math. Soc. 327 (1991) 795-813. MR 1012526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Wu Li. Weak Chebyshev subspaces and $A$-subspaces of $C[a,b]$ . Trans. Amer. Math. Soc. 322 (1990) 583-591. MR 1010886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] K. G. Ivanov and E. B. Saff. Nongeometric convergence of best $L\sb p\ (p\neq 2)$ polynomial approximants . Proc. Amer. Math. Soc. 110 (1990) 377-382. MR 1019751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Allan Pinkus and Hans Strauss. $L\sp 1$-approximation with constraints . Trans. Amer. Math. Soc. 322 (1990) 239-261. MR 986698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] András Kroó, Manfred Sommer and Hans Strauss. On strong uniqueness in one-sided $L\sp 1$-approximation of differentiable functions . Proc. Amer. Math. Soc. 106 (1989) 1011-1016. MR 964457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 105 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia